# SDR SWIA200312236

- Difficulty date: August 2, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 8,114 hours, 6,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT APPROX 22,000 FT, TOTAL LOSS OF HYDRAULIC PRESSURE & FLUID NR 1.  RETURNED TO SLC WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED NR 1 HYDRAULIC CASE DRAIN LINE.  OPS AND LEAK CHECK GOOD.  P/N:  601-75238-5
